Causes Of Hair Loss And Vomiting Accompanied By Sudden Blood?
I want to ask, my wife has a lot of hair loss every day so that her hair is getting thinner and last night she suddenly vomits blood 4 times r n Her blood is thick red alive r nAnd vomiting her blood last is blackish red r nIs this a serious illness?
Hello, good morning Andri.
Hair loss is normal if there are no more than 100 hairs lost. However, if the hair loss is so large that it is estimated that more than 100 strands per day, then this can be caused by several possibilities, including:
hair damage due to exposure to chemicals, for example due to hair dyes, the hair is too often exposed to heat from hair dryers, hair straighteners, etc.
poor nutrition which results in hair tends to be brittle and thinner
hormonal, for example in women after childbirth or near menopause
currently undergoing cancer treatment such as chemotherapy and radiotherapy
psychological factors, such as stress and depression
hypothyroid disease (thyroid hormone deficiency)
Whereas complaints of vomiting blood can be caused by:
gastric ulcer disease (wound in the stomach). This disease can be caused by chronic gastritis (often referred to as "ulcer"), prolonged consumption of NSAIDs (Non-Steroid Anti-Inflammatory Drugs) or commonly known as anti-rheumatic pain medications or jamu anti-aches.
bleeding due to rupture of dilated blood vessels in the esophagus (esophagus)
tear of the lining of the esophagus or stomach
We suggest that you check your wife with a specialist in internal medicine, because complaints of vomiting blood are indeed a serious complaint, which if not handled will also have serious effects, for example lack of blood, causing anemia. In addition, if this condition is allowed, it is feared that it will continue to recur. The doctor will do a thorough physical examination and if deemed necessary, the doctor may also recommend additional examinations such as blood lab tests, endoscopy, ultrasound, etc. Avoid delaying the examination, ok?
I hope this helps.
Greetings, dr. Denisa